A clustering coefficient for complete weighted networks

F. Bijma, M.P. Mc Assey

Research output: Contribution to JournalArticleAcademicpeer-review

Original languageEnglish
Pages (from-to)183-194
JournalNetwork Science
Volume3
Issue number2
Early online date9 Jan 2015
DOIs
Publication statusPublished - 2015

Cite this

Bijma, F. ; Mc Assey, M.P. / A clustering coefficient for complete weighted networks. In: Network Science. 2015 ; Vol. 3, No. 2. pp. 183-194.
@article{e85a586902d94ecd825d3356515076c7,
title = "A clustering coefficient for complete weighted networks",
author = "F. Bijma and {Mc Assey}, M.P.",
year = "2015",
doi = "10.1017/nws.2014.26",
language = "English",
volume = "3",
pages = "183--194",
journal = "Network Science",
issn = "2050-1242",
publisher = "Cambridge University Press",
number = "2",

}

A clustering coefficient for complete weighted networks. / Bijma, F.; Mc Assey, M.P.

In: Network Science, Vol. 3, No. 2, 2015, p. 183-194.

Research output: Contribution to JournalArticleAcademicpeer-review

TY - JOUR

T1 - A clustering coefficient for complete weighted networks

AU - Bijma, F.

AU - Mc Assey, M.P.

PY - 2015

Y1 - 2015

U2 - 10.1017/nws.2014.26

DO - 10.1017/nws.2014.26

M3 - Article

VL - 3

SP - 183

EP - 194

JO - Network Science

JF - Network Science

SN - 2050-1242

IS - 2

ER -